| Model Number |
MN60AC |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Evaluation summary: the product was not returned for analysis.The product history and batch records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported "vitrectomy; lens not loading/advancing correctly; not implanted" during an intraocular lens (iol) implantation procedure.Additional information has been requested.